# SDR HALA2014072600109

- Difficulty date: July 26, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 5,207 hours, 820 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Probe
- Part number: 43732190008
- Part serial: 07321
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB "ENGINE 1 EPR MODE FAULT", CONDUCTED ECAM ACTIONS. RETURNED TO DEPARTURE.  TROUBLESHOT AND FOUND P20/T20 INOPERATIVE. R & R P20/T20 IAW AMM 73-21-11, CONDITION CK OK.  OPS CHECK PENDING.  PREFORMED TEST OF P20/T20 PROBE HEATER IAW TASK 73-21-00-740-807A, TEST OK.  OK FOR SERVICE.
